Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2016, Volume 17, Issue 3, Pages 309–317 (Mi vmp838)  

A study of coupling between viscoelastic parameters using the singular value decomposition analysis

E. S. Efimova

A. A. Trofimuk Institute of Petroleum Geology and Geophysics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: The solution of a linearized inverse seismic problem of viscoelasticity is studied. The generalized standard linear solid model and the $\tau$ method are used to describe media with attenuation. If the heterogeneity of one of the sought parameters influence the variability of another one during the process of numerical solution, then such parameters are said to be called coupled. Such a coupling is a sign of ill-posedness of the original problem. A regularization is necessary to overcome this difficulty. To accomplish this, we propose the truncation of the singular value decomposition to simultaneously determine the P-velocity and its attenuation. A combination of the Lame parameters and the quality factor are used as the parametrization of the medium under consideration.

Keywords: viscoelasticity, seismic attenuation, singular value decomposition, inverse problems, ambiguity of solution.

Full text: PDF file (391 kB)
UDC: 550.34.01
Received: 28.06.2016

Citation: E. S. Efimova, “A study of coupling between viscoelastic parameters using the singular value decomposition analysis”, Num. Meth. Prog., 17:3 (2016), 309–317

Citation in format AMSBIB
\Bibitem{Efi16}
\by E.~S.~Efimova
\paper A study of coupling between viscoelastic parameters using the singular value decomposition analysis
\jour Num. Meth. Prog.
\yr 2016
\vol 17
\issue 3
\pages 309--317
\mathnet{http://mi.mathnet.ru/vmp838}


Linking options:
  • http://mi.mathnet.ru/eng/vmp838
  • http://mi.mathnet.ru/eng/vmp/v17/i3/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:60
    Full text:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022